# SDR ABXA030209

- Difficulty date: May 24, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 58,768 hours, 54,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591014161
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR EXTERIOR SKIN CRACKED ON LEADING EDGE.  BLENDED CRACK IAW DC-9 SRM 52-01 AND REA D952-47410.
